Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
34 Publications
2021 | Published | Journal Article | IST-REx-ID: 8742 |

Browning, Timothy D., and Roger Heath-Brown. “The Geometric Sieve for Quadrics.” Forum Mathematicum, vol. 33, no. 1, De Gruyter, 2021, pp. 147–65, doi:10.1515/forum-2020-0074.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12076 |

Shute, Alec L. “Sums of Four Squareful Numbers.” ArXiv, 2104.06966, doi:10.48550/arXiv.2104.06966.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12077 |

Shute, Alec L. “On the Leading Constant in the Manin-Type Conjecture for Campana Points.” ArXiv, 2104.14946, doi:10.48550/arXiv.2104.14946.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9260 |

Browning, Timothy D., and Shuntaro Yamagishi. “Arithmetic of Higher-Dimensional Orbifolds and a Mixed Waring Problem.” Mathematische Zeitschrift, vol. 299, Springer Nature, 2021, pp. 1071–1101, doi:10.1007/s00209-021-02695-w.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Book | IST-REx-ID: 10415
Browning, Timothy D. Cubic Forms and the Circle Method. Vol. 343, Springer Nature, 2021, doi:10.1007/978-3-030-86872-7.
View
| DOI
2021 | Published | Journal Article | IST-REx-ID: 10711 |

Autissier, Pascal, et al. “The Distribution of the Maximum of Partial Sums of Kloosterman Sums and Other Trace Functions.” Compositio Mathematica, vol. 157, no. 7, Cambridge University Press, 2021, pp. 1610–51, doi:10.1112/s0010437x21007351.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9007 |

Browning, Timothy D., and Will Sawin. “Free Rational Points on Smooth Hypersurfaces.” Commentarii Mathematici Helvetici, vol. 95, no. 4, European Mathematical Society, 2020, pp. 635–59, doi:10.4171/CMH/499.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 177 |

Browning, Timothy D., and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics, vol. 191, no. 3, Princeton University, 2020, pp. 893–948, doi:10.4007/annals.2020.191.3.4.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 179 |

Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Duke Mathematical Journal, vol. 169, no. 16, Duke University Press, 2020, pp. 3099–165, doi:10.1215/00127094-2020-0031.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6310 |

Browning, Timothy D., and L. Q. Hu. “Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics, vol. 349, Elsevier, 2019, pp. 920–40, doi:10.1016/j.aim.2019.04.031.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6620 |

De La Bretèche, Régis, et al. “On a Certain Non-Split Cubic Surface.” Science China Mathematics, vol. 62, no. 12, Springer, 2019, pp. 2435–2446, doi:10.1007/s11425-018-9543-8.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6835 |

Destagnol, Kevin N., and Efthymios Sofos. “Rational Points and Prime Values of Polynomials in Moderately Many Variables.” Bulletin Des Sciences Mathematiques, vol. 156, no. 11, 102794, Elsevier, 2019, doi:10.1016/j.bulsci.2019.102794.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 175 |

Browning, Timothy D., and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society, vol. 371, no. 8, American Mathematical Society, 2019, pp. 5757–85, doi:10.1090/tran/7514.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 10874 |

Ionica, Sorina, et al. “Modular Invariants for Genus 3 Hyperelliptic Curves.” Research in Number Theory, vol. 5, 9, Springer Nature, 2019, doi:10.1007/s40993-018-0146-6.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv